# SDR CA140728021

- Difficulty date: July 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT WING FUEL PANEL CUTOUT NR 510AB LIP, EXTERIOR SURFACE OF CENTER WING LOWER PLANK BETWEEN LBL45 AND RBL45, CORROSION BLEND EXCEEDED ALLOWABLE LIMITS.  LOWER WING PLANK ACCESS HOLES ARE SUBJECT TO AIRWORTHINESS LIMITATION (AWL) REF AWL NR 57-21-149, REPAIR PROVIDED AS WELL AS REVISED AWL.
